Translator Disclaimer
may 2020 A viscosity iterative algorithm for a family of monotone inclusion problems in an Hadamard space
G.N. Ogwo, C. Izuchukwu, K.O. Aremu, O.T. Mewomo
Bull. Belg. Math. Soc. Simon Stevin 27(1): 127-152 (may 2020). DOI: 10.36045/bbms/1590199308

Abstract

In this paper, we introduce a viscosity-type proximal point algorithm which comprises of a finite sum of resolvents of monotone operators, and a generalized asymptotically nonexpansive mapping. We prove that the algorithm converges strongly to a common zero of a finite family of monotone operators, which is also a fixed point of a generalized asymptotically nonexpansive mapping in an Hadamard space. Furthermore, we give two numerical examples of our algorithm in finite dimensional spaces of real numbers and one numerical example in a non-Hilbert space setting, in order to show the applicability of our results.

Citation

Download Citation

G.N. Ogwo. C. Izuchukwu. K.O. Aremu. O.T. Mewomo. "A viscosity iterative algorithm for a family of monotone inclusion problems in an Hadamard space." Bull. Belg. Math. Soc. Simon Stevin 27 (1) 127 - 152, may 2020. https://doi.org/10.36045/bbms/1590199308

Information

Published: may 2020
First available in Project Euclid: 23 May 2020

zbMATH: 07213662
MathSciNet: MR4102705
Digital Object Identifier: 10.36045/bbms/1590199308

Subjects:
Primary: 47H09, 47H10, 49J20, 49J40

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1 • may 2020
Back to Top